The approximation order of polysplines
|Title:||The approximation order of polysplines||Authors:||Kounchev, Ognyan
|Permanent link:||http://hdl.handle.net/10197/5519||Date:||Jul-2004||Online since:||2014-04-04T11:41:40Z||Abstract:||We show that the scaling spaces de ned by the polysplines of order p provide approximation order 2p: For that purpose we re ne the re- sults on one dimensional approximation order by L-splines obtained in .||Type of material:||Journal Article||Publisher:||American Mathematical Society||Journal:||Proceedings of the American Mathematical Society||Volume:||132||Issue:||02||Start page:||455||End page:||461||Copyright (published version):||2004 American Mathematical Society||Keywords:||Cardinal splines; Cardinal L-splines; Polysplines; Approximation order of splines; Polyharmonic functions; Cardinal polysplines||Other versions:||http://www.ams.org/journals/proc/2004-132-02/S0002-9939-03-07069-2/||Language:||en||Status of Item:||Peer reviewed|
|Appears in Collections:||Mathematics and Statistics Research Collection|
Show full item record
Page view(s) 5051
This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.